# SDR FDEA202006231314

- Difficulty date: June 23, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 85,360 hours, 20,708 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2895502
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE CAVITY BEADED DOUBLER AT STATION XOS = 878 FOUND CRACKED.  REPAIR CARRIED OUT IAW SRM 57-40-02-2R, FIGURE 203, REPAIR 15.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
